Global existence and nonexistence of solutions for a Klein-Gordon equation with exponential type nonlinear term


Taşkesen H.

TWMS Journal of Applied and Engineering Mathematics, vol.10, no.3, pp.669-676, 2020 (Journal Indexed in ESCI)

  • Publication Type: Article / Article
  • Volume: 10 Issue: 3
  • Publication Date: 2020
  • Title of Journal : TWMS Journal of Applied and Engineering Mathematics
  • Page Numbers: pp.669-676

Abstract

In this paper, the global existence and nonexistence of solutions for a Klein-Gordon equation, appearing in a variety of physical situations, with exponential type source term and supercritical initial energy (E(0) > d) are investigated in a bounded domain. In the framework of the potential well, a functional including both of initial data is defined, and by sign invariance of this functional, the global existence of weak solutions in the case of the high initial energy is proved. Moreover, under some conditions imposed on initial displacement and initial velocity, a finite time blow-up result is provided which extends a result given in the literature.